| Model Number |
091279-06 |
| Medical Device Problem Codes |
No Display/Image (1183); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that the image interference was present, only lines on the screen.No negative impact in state of health reported.
Additional Manufacturer Narrative
The incorrect date was submitted on initial mdr in section b4.This event is filed under internal complaint id_(b)(4).
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Received updated imdrf codes from the manufacturer completed on 10/09/2025.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).